MathSciNet Relay Station
MathSciNet bibliographic data
MR1154014 33D80 (17B10 33D45)
Floreanini, Roberto; Vinet, Luc The metaplectic representation of ${\rm su}_q(1,1)$ and the $q$-Gegenbauer polynomials. J. Math. Phys. 33 (1992), no. 4, 1358–1362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement